MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION BRIDGE PLUS OCCLUSION BALLOON; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

PHILIPS IMAGE GUIDED THERAPY CORPORATION BRIDGE PLUS OCCLUSION BALLOON; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 590-002
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3) the bridge plus catheter was returned for evaluation with a non-philips guidewire.Visual inspection of the bridge plus found no unusual characteristics.Under magnification, the bridge plus guidewire lumen appeared unobstructed.Visual inspection of the returned guidewire found no apparent abnormalities and all measurements met specification.During functional testing, the guidewire was inserted through the bridge plus and passed completely through the guidewire lumen.Very slight resistance was noted at the hub interface; however, this resistance was minimal and did not impede full advancement of the guidewire.H6) based on the device evaluation and investigation, no device problem was found; therefore, the cause of the reported failure could not be established.Investigation findings code c19 replaced (from c21).Investigation conclusions code d15 replaced (from d16).All other codes remain applicable as listed in the initial mdr.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
A2-a6) patient information - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D9/h3/h6).The bridge plus device was returned; however, the device evaluation is pending.A supplemental report will be submitted once evaluation is completed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv), right atrial (ra), and left ventricular (lv) lead due to cied system/pocket infection.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.During prophylactic staging of a spectranetics bridge plus occlusion balloon device to be used in the event of an emergency, resistance was encountered when trying to insert the balloon over the non-philips guidewire, the balloon would not advance.A spectranetics bridge occlusion balloon was advanced successfully, and the procedure was completed with no reported patient harm.This report captures the bridge plus balloon that would not advance over the guidewire; potential for harm if it was to recur in the event of an emergency.

Brand Name
BRIDGE PLUS OCCLUSION BALLOON
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24581953
Report Number3007284006-2026-00077
Device Sequence Number13069580
Product Code MJN
UDI-Device Identifier00810060550816
UDI-Public(01)00810060550816(11)251016(17)271016(10)0303599547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number590-002
Device Catalogue Number590-002
Device Lot Number0303599547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LV LEAD (MANUFACTURER, TYPE, MODEL UNK); MERIT MEDICAL BRIDGE PREP KIT 0.035 GUIDEWIRE; RA LEAD (MANUFACTURER, TYPE, MODEL UNK); RV LEAD (MANUFACTURER, TYPE, MODEL UNK); SPECTRANETICS LLD LEAD LOCKING DEVICE
Patient SexUnknown